A 19-year-old female asked:
i was given amoxicillin for sinus(headaches & pain under eyes) since taking the medicine i feel worse(nasal drip, sore throat) shld i stop taking it?
1 doctor answer
Dr. Jay Bayer answered
51 years experience Family Medicine
Sinus problems: Antibiotics rarely indicated. There is form of migraine- sinus referred headache but there are many methods to controll problem. Most are non- allergic or mixed sinusitis. Problem- blockage of air passages, mucous becomes thick and creates secondary problems. Comsult ENT specialist. Use neil med sinus rinse/ benzedrex inhaler, saline wash, breath right nasal strips-all otc. Meds like flonase- dr.
Answered on Oct 23, 2017
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month